Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i went to the dr today...

Posted by on Jun. 17, 2013 at 7:40 PM
  • 3 Replies

 and they increased my wellbutrin xl 150mg to 300mg. i hope this doesnt make me irritable. does anybody take 300mg of wellbutrin and how does it effect you?

by on Jun. 17, 2013 at 7:40 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
TattooedMom104
by on Jun. 17, 2013 at 9:15 PM

I took Wellbutrin for awhile and it always seemed to make me a little tired and ill with people when my dosage was increased until I got used to it. My dr switched me to seroquil at nightime and it worked wonders with my mood and sleep! Hope you do well on the medicine!

lucy164
by Peggy on Jun. 18, 2013 at 7:22 AM

i take 300 mgs of wellbutrin every day, along with cymbalta.  i never got irritable on these meds.  just much happier.  i hope it works just as well for you.

lyrick24
by Ruby Member on Jun. 18, 2013 at 8:50 AM
Quoting lucy164:

i take 300 mgs of wellbutrin every day, along with cymbalta.  i never got irritable on these meds.  just much happier.  i hope it works just as well for you.

good to know. thank for telling me. I hope it works too!
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)